MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 10MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. EQUINOXE PRESERVE STEM 10MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 300-30-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-30-10 - equinoxe preserve stem 10mm: (b)(6).322-36-00 - 145-deg pe 36mm hum liner +0: (b)(6).322-10-00 - humeral adapter tray, +0: (b)(6).320-31-36 - glenosphere, 36mm: (b)(6).320-35-02 - small superior augment glenoid plate: (b)(6).320-15-05 - eq rev locking screw: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial total shoulder replacement on the right side, during which, the patient experienced a fracture of proximal humerus (calcar) during stem insertion.A bone graft was used on the humeral calcar.X-rays to be performed at 3-month follow-up.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g4, h4, h6.Mdr section codes updated/corrected: b, c, e, f.The reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition or high forces during broaching, reaming, exposure, or retraction.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE PRESERVE STEM 10MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22715041
Report Number1038671-2025-02677
Device Sequence Number18622768
Product Code PHX
UDI-Device Identifier10885862515780
UDI-Public10885862515780
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-30-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight56 KG
Patient EthnicityNon Hispanic
Patient RaceWhite